Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 76, NWS Green Bay, WI

November 9, 2011

NWS Green Bay, WI issued this small craft advisory at Nov 9, 2011, 9:48 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2011, 9:48 PM CST (03:48 UTC)
Expired
Nov 10, 2011, 10:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WHUS73 KGRB 100348
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CST WED NOV 9 2011

...INTENSE LOW PRESSURE AREA SLOWLY EXITING THE REGION...

..AN INTENSE LOW PRESSURE AREA JUST EAST OF WHITEFISH BAY WILL
HEAD NORTHEAST TO JAMES BAY BY THURSDAY MORNING. BLUSTERY
NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...BUT EASE BY
THURSDAY MORNING.

LMZ521-522-541>543-101200-
/O.CAN.KGRB.GL.W.0019.000000T0000Z-111110T1200Z/
/O.NEW.KGRB.SC.Y.0076.111110T0348Z-111110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
948 PM CST WED NOV 9 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS TO 30 KTS...WILL SLOWLY EASE TO 15 TO 20
  KTS BY THURSDAY MORNING.

* WAVES OF 4 TO 7 FEET...WILL SLOWLY SUBSIDE TO 2 TO 4 FT BY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
319 
WHUS73 KGRB 100931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 AM CST THU NOV 10 2011

LMZ521-522-541>543-101600-
/O.EXT.KGRB.SC.Y.0076.000000T0000Z-111110T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
331 AM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* NORTHWEST WINDS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS BY THIS
  AFTERNOON. 

* WAVES WILL SUBSIDE TO 2 TO 4 FT BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
130 
WHUS73 KGRB 101624
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

.ALTHOUGH A FEW GUSTS TO 25 KNOTS WILL LINGER THROUGH EARLY
AFTERNOON...WINDS HAVE DIMINISHED TO BELOW SMALL CRAFT ADVISORY
LEVELS.

LMZ521-522-541>543-101730-
/O.EXP.KGRB.SC.Y.0076.000000T0000Z-111110T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1024 AM CST THU NOV 10 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

A FEW GUSTS TO 25 KTS WILL LINGER TO AROUND 2 PM TODAY...OTHERWISE
WINDS HAVE DECREASED TO 10 TO 20 KTS FROM THE WEST.

$$

TH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 9:28 PM CST, 20 minutes earlier.

Area forecast discussion, Nov 9, 9:28 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CST WED NOV 9 2011

.UPDATE...WINDS STARTING TO DECREASE ACROSS DOOR COUNTY...WITH
ONLY ISOLD GUSTS TO 40 MPH REPORTED AT 9 PM. SINCE A STEADY
DECREASING TREND IS ANTICIPATED FOR THE REST OF THE NIGHT...
DECIDED TO CANCEL THE ADVISORY A COUPLE HOURS EARLY. ALSO
DOWNGRADED THE GALE WARNING TO A SMALL CRAFT ADVISORY FOR THE
SAME REASONS.

KIECKBUSCH
&&

.PREV DISCUSSION...ISSUED AT 619 PM CST WED NOV 9 2011...

UPDATE...OPTED TO CANCEL ALL OF THE WINTER WEATHER HEADLINES
AT 6 PM. SUBSIDENCE BEHIND THE DEPARTING SYSTEM AND STRONG DOWNSLOPING
NW WINDS WERE QUICKLY ERODING THE SNOW BANDS OVER NE WI...AND SFC
OBS INDICATED THAT THE REMAINING SNOW WAS GENERALLY LIGHT. THINK
THAT ROAD CONDITIONS WILL CONTINUE TO BE POOR IN SOME AREAS EARLY
THIS EVENING...SO HIGHLIGHTED THAT IN THE CANCELLATION STATEMENT.
THE WIND ADVISORY WILL CONTINUE FOR DOOR COUNTY...WHERE MARINE OBS
WERE STILL SHOWING GUSTS AS HIGH AS 43 KTS.

AVIATION SECTION HAS ALSO BEEN UPDATED FOR THE 00Z TAFS.

KIECKBUSCH

DISCUSSION ISSUED AT 438 PM CST WED NOV 9 2011...

UPDATE...WINDS ARE GUSTING TO 40 TO 45 KTS OVER NORTHERN DOOR
COUNTY...AND SHOULD CONTINUE THROUGH MOST OF THE EVENING. EXPECT
A GRADUAL DECREASE LATER ON...AS THE STRONG SFC LOW DEPARTS TO
THE NORTHEAST. ALSO BUMPED UP WINDS AND GUSTS FOR THE MARINE
FORECAST AREA. RECEIVED A REPORT OF GUSTS TO AROUND 50 KTS AND
8-10 FT WAVES JUST OFFSHORE FROM DOOR COUNTY.

KIECKBUSCH

DISCUSSION ISSUED AT 226 PM CST WED NOV 9 2011...

SHORT TERM...TONIGHT AND THURSDAY. ONGOING WINTER STORM DOMINATES
THE EARLY PART OF THIS FORECAST PERIOD. AT 20Z...THE DEEPENING
SURFACE LOW WAS OVER CENTRAL LAKE MICHIGAN AND TRACKING NORTHEAST.
THE DRY SLOW HAS WRAPPED INTO NORTHEAST WISCONSIN BUT THE UPPER
LOW SYSTEM WILL BE TRACKING OVER EAST CENTRAL AND NORTHEAST
WISCONSIN THIS AFTERNOON AND EARLY EVENING. ALREADY EXPANDED THE
ADVISORY OVER EAST CENTRAL WISCONSIN TO ACCOUNT FOR THIS FEATURE.
SYSTEM SNOW IS PROGGED TO TRACK OUT A TAD LATER SO WILL EXTEND
GOING HEADLINES INTO THE EARLY EVENING HOURS OVER NORTHERN AND FAR
NORTHEAST WISCONSIN. ISOLATED THUNDER NOTED WITH THIS FEATURE.

OTHERWISE WRAP AROUND CLOUDS AND FLURRIES EXPECTED LATER TONIGHT
INTO THURSDAY.

WITH THE FRESH SNOW COVER...LOWERED TEMPS TO 3 HOURLY NUMBERS
EACH TONIGHT AND THURSDAY.

LONG TERM...THU NGT THRU NXT WED. LONG-RANGE GUIDANCE CONTS TO
SHOW A BROAD UPR TROF MOVING INTO THE CNTRL CONUS DURING THE MON-
WED TIME FRAME. PRIOR TO THIS TROF'S PUSH EAST...A SW FLOW ALOFT
WL SEND TEMPS ABV NORMAL THIS WEEKEND BEFORE A CDFNT SWINGS THRU
AROUND MON OR MON NGT WITH THE NXT DECENT CHC OF PCPN. MAIN FCST
ISSUES TO BE TIMING OF THE PCPN CHCS...ESP EARLY NXT WEEK WHERE
MDLS ARE HAVING PBLMS WITH TIMING OF A SFC LOW LIFTING OUT OF THE
SRN PLAINS. IF THE NEW 12Z ECMWF IS CORRECT...WE COULD BE LOOKING
AT ANOTHER RAIN/CHANGING TO SNOW EVENT ON TUE.

BRIEF BREAK IN THE CLDS EXPECTED THU EVENING AS THE WEAK SFC RDG
QUICKLY PUSHES ACROSS WI. HOWEVER...MID AND HI CLDS WL BE ON THE
INCREASE LATER THU NGT AS A CLIPPER-TYPE AREA OF LOW PRES MOVES
INTO SRN MANITOBA AND ASSOCIATED SHRTWV DROPS SE INTO NW MN BY 12Z
FRI. TEMPS WL FALL QUICKLY THU EVENING UNDER PARTLY CLDY SKIES AND
LGT WINDS. LOOK FOR READINGS TO DIP INTO THE UPR TEENS/LWR 20S
NORTH...TO THE LWR-MID 20S CNTRL/E-CNTRL WI.

SFC LOW/SHRTWV TRACK SE TOWARD LK SUPERIOR ON FRI WITH BEST FORCING/
LIFT REMAINING NORTH OF WI. HAVE PLACED LOW END CHC POPS OVER FAR
NRN/NE WI AND EXTENDED SLGT CHC POPS A TIER OF COUNTIES SOUTH. ONLY
PARTS OF CNTRL WI MAY SEE A FEW PEEKS OF SUNSHINE WITH MOSTLY CLDY
SKIES ELSEWHERE. DESPITE SOME WAA ON FRI AHD OF A WEAK CDFNT...
COMBINATION OF LEFTOVER SNOW COVER AND 8H TEMPS ONLY AT +2C WL LIMIT
THE DIURNAL RISE IN TEMPS. EXPECT MAINLY UPR 30S TO LWR 40S FOR MAX
TEMPS OVER MOST OF NE WI WITH A FEW MID 40S PSBL OVER PARTS OF CNTRL
WI IF SOME SUNSHINE DOES OCCUR.

THIS FAST MOVING SYSTEM QUICKLY DEPARTS THE RGN BY FRI EVENING...THUS
NO NEED TO CARRY ANY POPS INTO THE EVENING HOURS. WEAK SFC RDG TO
PUSH INTO WI FRI NGT AND SHOULD BREAK UP THE CLDS TO A CERTAIN DEG.
TEMPS WL BE AN ISSUE DEPENDING ON HOW MUCH SNOW IS STILL ON THE
GROUND. MAY NEED TO MAKE ADJUSTMENTS BASED ON THE LOCATION OF
HEAVIEST SNOWS AND LWR VALUES THERE (TYPICALLY FROM CNTRL TO FAR NE
WI). THE UPR TROF MOVES INTO THE ROCKIES ON SAT WITH A STG AREA OF
LOW PRES SITUATED NEAR LK WINNIPEG. SOUTHERLY WINDS ARE EXPECTED TO
STEADILY INCREASE THRU THE DAY AS THE PRES GRAD TIGHTENS BETWEEN THE
SFC LOW AND HI PRES OVER THE FAR WRN ATLANTIC. NO TRIGGER EVIDENT FOR
PCPN...THUS A MOSTLY SUNNY TO PARTLY CLDY DAY ANTICIPATED WITH MAX
TEMPS ABT 5 DEGS ABV NORMAL (GENERALLY MID-UPR 40S).

FCST CONFIDENCE BEGINS TO SLIP LATE IN THE WEEKEND AS MDLS ARE HAVING
ISSUES HANDLING SHRTWV ENERGY EJECTING NEWD AHD OF THE UPR TROF. GULF
MSTR SHOULD HAVE REACHED THE GREAT LKS BY SUNDAY AS A 50-60 KT SW LOW
LVL JET TRANSPORTS THIS MSTR RAPIDLY NWD. IN ADDITION...A CDFNT IS
PROGGED TO BE MOVING EWD ACROSS THE UPR MIDWEST ON SUNDAY ADDING SOME
LIFT TO THE ATM. PREV SHIFT ALREADY HAD SML POPS IN THE FCST AND SEE
NO REASON TO CHG THIS ATTM. PRE-FNTL WARMING/SW WINDS SHOULD ALLOW
MAX TEMPS SUNDAY TO REACH THE MID-UPR 40S NORTH...LWR 50S CNTRL AND
E-CNTRL WI. THE CDFNT TO THEN SWEEP THRU THE WRN GREAT LKS LATE
SUNDAY OR SUNDAY EVENING BRINGING A CONTINUED CHC OF PCPN TO NE WI.
SOME OF THIS PCPN COULD FALL AS A MIX OR EVEN BRIEFLY TO ALL SNOW
LATE SUNDAY NGT/EARLY MON MORNING OVER THE NORTH AS TEMPS DROP TO
AROUND THE FREEZING MARK. MON'S FCST IS UP IN THE AIR DEPENDING ON
THE LOCATION OF THE CDFNT. IF THE FNT CAN PUSH FAR ENUF SE...NXT
ROUND OF PCPN COULD HOLD OFF TIL MON NGT.

UPR TROF SWINGS THRU THE CNTRL CONUS TOWARD THE UPR MS VALLEY/MIDWEST
BY TUE...BUT PCPN CHCS TO BE TIED TO A SFC LOW WHICH IS PROGGED TO
MOVE NEWD ALONG THE OLD CDFNT. ONCE AGAIN...MDLS DIFFER ON THE
LOCATION OF THE FNT WHICH WL PLAY A HUGE ROLE ON THE TRACK OF THE
SFC LOW. IF THE ECMWF IS CORRECT WITH ITS FARTHER WEST TRACK...NE
WI COULD AGAIN GO THRU A RAIN CHANGING TO SNOW SCENARIO. IF THE
FARTHER EAST GFS SOLN IS CORRECT...BULK OF PCPN WOULD REMAIN TO
OUR SE. SINCE THE ECMWF HAS LITTLE RESEMBLENCE TO ITS PREV FCST...
PREFER TO LEAN A BIT TOWARD THE GFS FOR NOW AND WAIT FOR BETTER MDL
CONSISTENCY. A SECONDARY CDFNT IS THEN FCST TO PUSH THRU WI ON WED
ACCOMPANIED BY A MID-LVL SHRTWV. MSTR AVAILABILITY BY THIS TIME IN
DOUBT...THEREFORE KEPT THE FCST AREA DRY ON WED.
&&

.AVIATION...ALTHOUGH SOME IFR/MVFR CONDITIONS WERE STILL OCCURRING
IN LIGHT SNOW OR MIXED RAIN/SNOW OVER NE/EC WI EARLY THIS EVENING...
IMPROVEMENT TO VFR WAS OCCURRING OVER PARTS OF C/NC WI. EXPECT
IMPROVING CONDITIONS TO RAPIDLY SPREAD EAST THIS EVG...WITH
PARTIAL CLEARING ANTICIPATED. A LARGE AREA OF STRATOCUMULUS WAS
NOTED OVER NORTHERN MN...AND THIS SHOULD QUICKLY SPREAD INTO THE
FORECAST AREA LATER TONIGHT. SOME MVFR CIGS ARE LIKELY LATE
TONIGHT INTO THURSDAY...ALONG WITH SOME FLURRIES AND PERHAPS A FEW
SNOW SHOWERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 9, 5:04 AM CST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
504 AM CST WED NOV 9 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
504 AM CST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN EARLY SEASON SNOWSTORM WILL BRING SNOW TO CENTRAL...NORTH-
CENTRAL AND NORTHEAST WISCONSIN TODAY. ALTHOUGH GROUND
TEMPERATURES WERE RELATIVELY WARM...IT IS EXPECTED TO SNOW HARD
ENOUGH TO EVENTUALLY RESULT IN AN ACCUMULATION ON UNTREATED
PAVEMENT...AND HAZARDOUS TRAVEL CONDITIONS. A SLUSHY ACCUMULATION
ON ROADS IS POSSIBLE IN EAST-CENTRAL WISCONSIN BY LATE AFTERNOON.

RAINS OVER EAST-CENTRAL WISCONSIN COULD LEAD TO PONDING OF WATER
IN LOW-LYING AREAS THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-101200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
504 AM CST WED NOV 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE GUSTS FROM THE NORTHEAST ARE EXPECTED THIS MORNING.
GALE FORCE GUSTS FROM THE NORTHWEST TO WEST ARE EXPECTED THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

JS

In the hours before

Special weather statement, Nov 9, 6:33 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
633 PM CST WED NOV 9 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100400-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
633 PM CST WED NOV 9 2011

...WINTER STORM DEPARTING THE REGION...

NATIONAL WEATHER SERVICE DOPPLER WEATHER RADAR SHOWED SNOW...OR
MIXED RAIN AND SNOW...RAPIDLY DECREASING ACROSS NORTHEAST AND
EAST CENTRAL WISCONSIN EARLY THIS EVENING. THE HEAVY SNOW HAD
COME TO AN END.

ALTHOUGH LIGHT SNOW IS EXPECTED TO CONTINUE FOR ANOTHER HOUR OR
TWO...LITTLE ADDITIONAL ACCUMULATION IS ANTICIPATED. GUSTY
NORTHWEST WINDS WILL ALSO CONTINUE THIS EVENING...BUT DUE TO THE
HEAVY AND WET NATURE OF THE SNOW...BLOWING AND DRIFTING IS NOT
EXPECTED TO CAUSE A CONCERN.

THE MAIN CONCERN FOR THE EVENING WILL BE HAZARDOUS DRIVING
CONDITIONS ON ANY UNTREATED ROADS. SOME SECONDARY ROADS MAY
REMAIN SNOW OR SLUSH COVERED FOR A WHILE...SO EVENING TRAVELERS
SHOULD USE EXTREME CAUTION.

KIECKBUSCH
Local storm report, Nov 9, 6:35 PM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
635 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     SNOW             SOBIESKI                44.71N 88.06W
11/09/2011  M3.0 INCH        OCONTO             WI   TRAINED SPOTTER

&&

SAC
Local storm report, Nov 9, 6:44 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     SNOW             STAR LAKE               46.03N 89.46W
11/09/2011  M2.0 INCH        VILAS              WI   TRAINED SPOTTER

0520 PM     SNOW             NEWALD                  45.73N 88.69W
11/09/2011  M8.0 INCH        FOREST             WI   TRAINED SPOTTER

            STORM TOTAL.

0520 PM     SNOW             HILES                   45.71N 88.98W
11/09/2011  M5.0 INCH        FOREST             WI   TRAINED SPOTTER

            STORM TOTAL.

&&
THANKS TO WJFW-TV RHINELANDER FOR THIS REPORT.

SAC
Local storm report, Nov 9, 6:46 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
646 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     SNOW             WAUSAU                  44.96N 89.63W
11/09/2011  M2.8 INCH        MARATHON           WI   BROADCAST MEDIA

            WSAW -TV WAUSAU.

&&

SAC
Local storm report, Nov 9, 7:04 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     SNOW             1 SW COLOMA             44.02N 89.52W
11/09/2011  M5.1 INCH        WAUSHARA           WI   TRAINED SPOTTER

            STORM TOTAL.

&&

SAC
Local storm report, Nov 9, 7:24 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CST WED NOV 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     SNOW             WISCONSIN RAPIDS        44.40N 89.84W
11/09/2011  M1.0 INCH        WOOD               WI   TRAINED SPOTTER

            SLUSHY ACCUMULATION

0949 AM     SNOW             MERRILL                 45.18N 89.68W
11/09/2011  M2.5 INCH        LINCOLN            WI   COCORAHS

0954 AM     SNOW             1 W WAUPACA             44.34N 89.08W
11/09/2011  M2.0 INCH        WAUPACA            WI   TRAINED SPOTTER

            SOME TREES DOWN

1018 AM     SNOW             COLOMA                  44.03N 89.51W
11/09/2011  M3.2 INCH        WAUSHARA           WI   TRAINED SPOTTER

1018 AM     SNOW             WISCONSIN RAPIDS        44.40N 89.84W
11/09/2011  M3.0 INCH        WOOD               WI   TRAINED SPOTTER

            SLUSHY ACCUMULATION

1050 AM     SNOW             PLOVER                  44.45N 89.53W
11/09/2011  M2.3 INCH        PORTAGE            WI   CO-OP OBSERVER

            ONE INCH IN THE PAST HOUR. MELTED DOWN TO 0.21 INCHES.

1100 AM     SNOW             JUNCTION CITY           44.58N 89.75W
11/09/2011  M4.0 INCH        PORTAGE            WI   TRAINED SPOTTER

            SLUSHY ACCUMULATION

1105 AM     SNOW             RUDOLPH                 44.50N 89.80W
11/09/2011  M4.0 INCH        WOOD               WI   TRAINED SPOTTER

            SLUSHY ACCUMULATION

1145 AM     SNOW             MONICO                  45.58N 89.11W
11/09/2011  M3.0 INCH        ONEIDA             WI   LAW ENFORCEMENT

1200 PM     SNOW             5 E WISCONSIN RAPIDS    44.40N 89.74W
11/09/2011  M4.8 INCH        WOOD               WI   TRAINED SPOTTER

1200 PM     SNOW             PLOVER                  44.45N 89.53W
11/09/2011  M3.8 INCH        PORTAGE            WI   TRAINED SPOTTER

1200 PM     SNOW             5 E WISCONSIN RAPIDS    44.40N 89.74W
11/09/2011  M4.8 INCH        WOOD               WI   TRAINED SPOTTER

1200 PM     SNOW             PLOVER                  44.45N 89.53W
11/09/2011  M4.1 INCH        PORTAGE            WI   TRAINED SPOTTER

1235 PM     SNOW             WAUSAU                  44.96N 89.63W
11/09/2011  M2.3 INCH        MARATHON           WI   BROADCAST MEDIA

            STORM TOTAL SO FAR AT WSAW.

1235 PM     SNOW             RHINELANDER             45.63N 89.41W
11/09/2011  E3.5 INCH        ONEIDA             WI   BROADCAST MEDIA

            STORM TOTAL SO FAR AT CHANNEL 12 IN RHINELANDER.

1235 PM     SNOW             LAKE TOMAHAWK           45.81N 89.59W
11/09/2011  M1.5 INCH        ONEIDA             WI   TRAINED SPOTTER

            ACCUMULATIONS OVER THE PAST HOUR. HEAVY SNOW STILL
            OCCURRING.

0120 PM     SNOW             WAUPACA                 44.34N 89.06W
11/09/2011  U0.0 INCH        WAUPACA            WI   EMERGENCY MNGR

            POWER OUTAGES IN THE CITY OF WAUPACA AND THE KING AREA.

0143 PM     SNOW             THREE LAKES             45.79N 89.16W
11/09/2011  M5.1 INCH        ONEIDA             WI   TRAINED SPOTTER

            SNOW DEPTH 5 INCHES.

0143 PM     SNOW             5 NE ALMOND             44.31N 89.33W
11/09/2011  M5.0 INCH        PORTAGE            WI   CO-OP OBSERVER

            STORM TOTAL SO FAR.

0143 PM     SNOW             2 NW ARGONNE            45.68N 88.91W
11/09/2011  M7.0 INCH        FOREST             WI   CO-OP OBSERVER

0230 PM     SNOW             RHINELANDER             45.63N 89.41W
11/09/2011  M8.3 INCH        ONEIDA             WI   BROADCAST MEDIA

            4.8 INCHES OF ACCUMULATION OVER THE PAST 2 HOURS. SNOW
            DEPTH 7 INCHES.

0238 PM     SNOW             MERRILL                 45.18N 89.68W
11/09/2011  E2.0 INCH        LINCOLN            WI   LAW ENFORCEMENT

0238 PM     SNOW             EAGLE RIVER             45.91N 89.25W
11/09/2011  E2.0 INCH        VILAS              WI   LAW ENFORCEMENT

0243 PM     SNOW             2 NW ARGONNE            45.68N 88.91W
11/09/2011  M7.0 INCH        FOREST             WI   CO-OP OBSERVER

0244 PM     SNOW             MONICO                  45.58N 89.11W
11/09/2011  E5.0 INCH        ONEIDA             WI   LAW ENFORCEMENT

0245 PM     SNOW             OMRO                    44.03N 88.75W
11/09/2011  M3.0 INCH        WINNEBAGO          WI   TRAINED SPOTTER

0249 PM     SNOW             2 NW ARGONNE            45.68N 88.91W
11/09/2011  M7.0 INCH        FOREST             WI   CO-OP OBSERVER

0300 PM     SNOW             PLOVER                  44.45N 89.53W
11/09/2011  M3.8 INCH        PORTAGE            WI   TRAINED SPOTTER

0309 PM     SNOW             MINOCQUA                45.86N 89.69W
11/09/2011  M2.0 INCH        ONEIDA             WI   BROADCAST MEDIA

0309 PM     SNOW             CRANDON                 45.56N 88.90W
11/09/2011  M5.5 INCH        FOREST             WI   BROADCAST MEDIA

0309 PM     SNOW             FLORENCE                45.93N 88.25W
11/09/2011  M5.0 INCH        FLORENCE           WI   CO-OP OBSERVER

0309 PM     SNOW             THREE LAKES             45.79N 89.16W
11/09/2011  M8.0 INCH        ONEIDA             WI   BROADCAST MEDIA

0309 PM     SNOW             ST GERMAIN              45.91N 89.48W
11/09/2011  M1.5 INCH        VILAS              WI   BROADCAST MEDIA

0309 PM     SNOW             1 NW RHINELANDER        45.64N 89.42W
11/09/2011  M5.0 INCH        ONEIDA             WI   BROADCAST MEDIA

0335 PM     SNOW             ANTIGO                  45.15N 89.15W
11/09/2011  M8.0 INCH        LANGLADE           WI   BROADCAST MEDIA

0335 PM     SNOW             STARKS                  45.66N 89.19W
11/09/2011  M11.0 INCH       ONEIDA             WI   BROADCAST MEDIA

0335 PM     SNOW             GLEASON                 45.30N 89.50W
11/09/2011  M6.0 INCH        LINCOLN            WI   BROADCAST MEDIA

0335 PM     SNOW             1 N LAONA               45.57N 88.68W
11/09/2011  M8.0 INCH        FOREST             WI   BROADCAST MEDIA

            TREES DOWN IN THE ENTERPRISE AREA ALONG HIGHWAYS G AND C
            IN ONEIDA COUNTY.

0339 PM     SNOW             ASHWAUBENON             44.46N 88.08W
11/09/2011  M1.5 INCH        BROWN              WI   OFFICIAL NWS OBS

            THUNDER SNOW BETWEEN 130 PM-2 PM. MDT SNOW OCCURRING.

0520 PM     SNOW             HILES                   45.71N 88.98W
11/09/2011  M5.0 INCH        FOREST             WI   TRAINED SPOTTER

            STORM TOTAL.

0520 PM     SNOW             NEWALD                  45.73N 88.69W
11/09/2011  M8.0 INCH        FOREST             WI   TRAINED SPOTTER

            STORM TOTAL.

0520 PM     SNOW             STAR LAKE               46.03N 89.46W
11/09/2011  M2.0 INCH        VILAS              WI   TRAINED SPOTTER

0528 PM     NON-TSTM WND GST WASHINGTON ISLAND       45.38N 86.90W
11/09/2011  M48.00 MPH       DOOR               WI   CO-OP OBSERVER

0528 PM     SNOW             SOBIESKI                44.71N 88.06W
11/09/2011  M3.0 INCH        OCONTO             WI   TRAINED SPOTTER

0531 PM     SNOW             WAUSAU                  44.96N 89.63W
11/09/2011  M2.8 INCH        MARATHON           WI   BROADCAST MEDIA

            WSAW -TV WAUSAU.

0531 PM     SNOW             1 SW COLOMA             44.02N 89.52W
11/09/2011  M5.1 INCH        WAUSHARA           WI   TRAINED SPOTTER

            STORM TOTAL.

0553 PM     SNOW             POY SIPPI               44.13N 89.00W
11/09/2011  M5.2 INCH        WAUSHARA           WI   TRAINED SPOTTER

            NO POWER SINCE 130 PM.

0612 PM     SNOW             ASHWAUBENON             44.46N 88.08W
11/09/2011  M2.0 INCH        BROWN              WI   OFFICIAL NWS OBS

            MIX RAIN AND SNOW OCCURRING. STORM TOTAL PRECIP 1.70
            INCHES.

0622 PM     SNOW             4 W MERRILL             45.18N 89.76W
11/09/2011  M3.2 INCH        LINCOLN            WI   CO-OP OBSERVER

0622 PM     SNOW             2 S STEVENS POINT       44.48N 89.56W
11/09/2011  M2.6 INCH        PORTAGE            WI   CO-OP OBSERVER

0622 PM     SNOW             BELLEVUE                44.43N 87.91W
11/09/2011  M1.8 INCH        BROWN              WI   NWS EMPLOYEE

0622 PM     SNOW             MANITOWOC               44.08N 87.66W
11/09/2011  M0.2 INCH        MANITOWOC          WI   CO-OP OBSERVER

&&
THANKS TO THE TV MEDIA...TRAINED SPOTTERS...COOP OBSERVERS...AND LAW
ENFORCEMENT FOR THIS REPORT.

SAC

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.